# SDR AALA20181130007

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 80,979 hours, 43,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY AISLE LIGHTS ARE INOPERABLE FROM ROW 22 TO AFT SEAT. REPLACED BATTERY CHARGER MODULE PER AMM 33-53-00. OPERATIONS CHECKED GOOD.
